MathSciNet Relay Station
MathSciNet bibliographic data
MR201523 (34 #1405) 20.80
Bachmuth, S.; Mochizuki, H. Y. Cyclotomic ideals in group rings. Bull. Amer. Math. Soc. 72 1966 1018–1020.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement